

HIV Medicine Access Workgroup Mtg #1 Sept 13, 9:20am to 12:00pm

* The Zoom meeting link is

https://ofm-wa- gov.zoom.us/j/83354662760?pwd=UkhBUnpJVTQvMkRDSWpEdDgyRlZ5Zz09 Meeting ID: 833 5466 2760

Passcode: 951420

* Please review documents and links listed here and in the September 2 email from Omar Santana.*

* Please be logged on and ready to go at 9:20am; this is 10 minutes before we will begin.*

PURPOSE OF THE MEETING: Learn about and discuss information requested during August 23 meeting; make progress both identifying and adding context and content to topics to be addressed in report; review and understand seeking agreement, voting and participation.

PLEASE REVIEW AND BE READY TO DISCUSS (available at https://lgbtq.wa.gov/advocacy/community-

work/hiv-medication-access-workgroup):

- 1. Update to Blueprint of Report to Legislature
- 2. Please review the Meeting Notes from the August 23rd. If you have corrections, please be in touch with a member of the facilitation team.
- 3. Supporting documents, including: Operating Guidelines for Workgroup Meetings; End AIDS Washington Report; Facts, Issues and Conundrums

TIME ¹	ACTIVITY
-00:10	SETTLE IN
10 min	Please log on so we can greet you and get started right on time.
9:30 10 min	 WELCOME, HOUSEKEEPING, WHO WE ARE – Manny Santiago and Omar Santana Welcome Housekeeping: What is required of this Washington State meeting
9:40 15 min	 FACTS, ISSUES – WHAT WE'VE LEARNED; AGENDA REVIEW – Manny Santiago with Martha Bean Manny's review of what we've learned Walk through today's agenda and how each part will be accomplished
9:35	OVERVIEW OF REQUESTED INFORMATION
45 min w/ break integrated	 During the August 23rd meeting people asked to learn more about a variety of topics. We will have short (7-10 minutes) presentations addressing the questions below, followed by Q&A focused on clarifying questions. What can we do to actually understand cost? One way to understand costs without
	breaking confidentiality agreements is to look at relative costs. We'll talk about how this could work as a way to focus discussion.

TIME ¹	ACTIVITY
	OVERVIEW OF REQUESTED INFORMATION (CONT'D)
	 <i>Experiences in other States:</i> What States have open access? Can we know how that affects outcomes? If yes, what are those outcomes? What is the role of pharma and advertising by pharma in States where there is open access? – <i>Donna Sullivan/HCA; Scott Bertani/HealthHIV</i> <i>A Primer on Rebates:</i> How do they work? How are they different for each agency? What is the role of Pharmacy Benefit Managers? How do supplemental rebates work? – <i>Kristina Hermach/Gilead and Devon Connor-Green/Gilead</i> <i>The meaning and measurement of both efficacy and access:</i> The standard/default
	formularly allowed the HCA is effective in clinical trials; how can we understand if it's more effective in real-life settings? Especially given that underserved communities are now the ones we most need to reach to end HIV/AIDs? Are providers burdened by the extra hoops they must jump through to choose alternate drugs for their clients? – <i>The facilitation team will offer ideas</i>
10:20	BREAK
10 min	
10:30	BRAINSTORMING SESSION ON CONTENT FOR REPORT – Martha Bean
60 min	• Think about how the information offered earlier in the meeting can enhance the content
	 of the report. What do you think of the topics listed in each of the three goal areas (access, impact, rebates) in the latest version of the Blueprint of Report to Legislature
	• Are we on the right track with the shape of the conversation about each?
	i. Access to HIV antiretroviral drugs on the medicaid drug formulary, including short- and long-term fiscal implications of eliminating current prior authorization and fail- first requirements
	ii. Impact of drug access on public health and the statewide goal of reducing HIV transmissions
	iii. Maximizing pharmaceutical drug rebates for HIV antiretroviral drugs
	• What do you think of the topics listed in the section titled "For Further Inquiry and Discussion"? More to add?
	• Can you volunteer to work with us on wording between Sept 15 and Sept 28?
11:30	WRAP UP – Leadership/Facilitation Team
25 min	Plans for Town Halls in Sept and Oct
20 11111	 Key points and 'take home' messages from discussion. Next steps and commitments.
11:55	CLOSE – Manny Santiago